# SDR HYIA20250121001

- Difficulty date: January 20, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N843CA
- Make and model: Tecnam P2012
- Aircraft serial: 033US
- System (JASC): 2140 · Heating System
- Part: Blower
- Part number: 65D851
- Condition: Failed
- Location: Heater
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A BURNING PLASTIC SMELL FROM THE HEATER THEN THE HEATER STOPPED WORKING. MAINTENANCE INSPECTED AND FOUND THE HEATER VENT FAN DOES NOT TURN ON. THE PART WILL BE REPLACED PRIOR TO RETURN TO SERVICE.
